MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY; CATHETER,INTRAVASCULAR,THE
Model Number 4252519-02
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).A photo was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the concern.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: when starting an iv catheter on an outpatient, the safety guard on the needle did not activate, leaving the needle tip exposed.I noticed as i was pulling the needle out and threading the catheter in and no contact was made with my body or patient's body.

Brand Name
INTROCAN SAFETY
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key10298818
Report Number9610825-2020-00142
Device Sequence Number14109376
Product Code FOZ
UDI-Device Identifier04046963165949
UDI-Public(01)04046963165949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number4252519-02
Device Catalogue Number4252519-02
Device Lot Number19N13G8274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1